I was on deop for 2 years and i been off of deop for ahwile now and every since i got off i havent stopped bleeding i mean it comes for 5 days then it leave but comes right back i was wondering can i get pit back on depo cause im tired bleeding and cramps byt what would happen if i do ?
You may get all sorts of hormonal symptoms on Depo, such as bleeding, bleeding after sex, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
If you choose to come off Depo, you may well find you get these same hormonal symptoms for months, whilst your body readjusts. It can take up to 18 months to adjust & to regain your fertility. It can therefore be worth sticking at Depo for at least 3 shots, to see if you settle down so that you don't bleed at all.
If you go back onto Depo, you will have to start the process of your body getting used to Depo again, & so it could take 3 shots to settle down until you have no bleeding.
So that you are aware what is being put into your body:
The shot contains:
Polyethylene glycol 3350
Water for injection
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2014 • 2 answers
Posted 10 Mar 2015 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer